Journal of the Mathematical Society of Japan

On the number of exceptional values of the Gauss maps of minimal surfaces

Hirotaka FUJIMOTO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 40, Number 2 (1988), 235-247.

Dates
First available: 24 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230130003

Digital Object Identifier
doi:10.2969/jmsj/04020235

Mathematical Reviews number (MathSciNet)
MR0930599

Zentralblatt MATH identifier
0629.53011

Subjects
Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]
Secondary: 49F10

Citation

FUJIMOTO, Hirotaka. On the number of exceptional values of the Gauss maps of minimal surfaces. Journal of the Mathematical Society of Japan 40 (1988), no. 2, 235--247. doi:10.2969/jmsj/04020235. http://projecteuclid.org/euclid.jmsj/1230130003.


Export citation